Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kidz12345

Veteran Member
  • Total Reviews

    0
  • Content Count

    207
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About kidz12345

  • Rank
    Member

Recent Profile Visitors

1732 profile views
  1. Did the ringing  go away ?

    I had minocycline to treat my acne for 1 month and 10 days (100mg twice a day). I had it for 30 days then I took a rest, then I got the refill and 9 days after the refill, I started feeling ringing in my ear and I stop the med for 2 days, the ringing went away, then I had the med for one more day. The ringing came back  and then I stopped right away. 

    The ringing was like motor sound in the beginning.  It reduces a lot over these four weeks but I can still hear a little bit now. I can feel the ear pressure and motor sound during the first two weeks. The sound started decreasing during the third week. During the fourth week the sound was like 'si si si si' and the motor sound went away completely. It now the 5th week and the 'si si si' sound seems to be a bit louder. Its been five weeks since I stopped the medicine. 

    I am so worried if the 'si si si si' sound wont go away.
    1. Pretty much the same side effects as me, I have the dry patches on my arms too, its not really the hole arm, it's just little patches of dryness. and yeah, the crazy dreams are insanly realistic, and by your topic about a year ago, aeman, nearly all of the posts are saying they had the same dreams. So it's obviosuly from the tane. but, its pretty cool
    2. I never told my derm, it doesnt bother me at all. I've read a post or 2 that says their dreams seem really realistic. That's pretty much all it is.
    3. Most of those stories are bologna. lol. I'm done month 4 in about a week. first 2 months I was on 40mg, once a day, then got bumbed to 2 40mg pills one day, and one the next. The first month I had a few mild headache, I usually just took a nap then they were gone when I woke up. I was also really tired, I didnt mind because sleeping is sweet . I didn't really get a initial breakout, I mostly just broke out around my chin area and in my lips/around mouth. I'll name some of the side affects i've h
    4. I see all these topics about iPledge this, iPledge that, with tane. What is it??
    5. Well im going to wash everynight, then gradually move up to 2 times a day. See how things work out!
    6. haha, yeah. I'm glad they dont hurt and all that. all though they are peeling and its kinda annoying, nothing I cant handle though!
    7. Well ever since I started tane, I only wash my face every other day at night before I go to bed, with Dove 1/4 Mositurizer Lotion Soap. It's recommended to wash 2 times a day, im totally off. Should I start doing this? I mean, I dont break out really, but I do still, maybe washing more would help? thnx.
    8. Well im on month 3 of tane, most people say they get chapped lips, im not sure if I have it or not! lol. Well, my lips dont hurt, but they are peeling all the time, they always have white peely stuff on them. Also, they sometimes have white stuff around them. Is this chapped lips or.. idunno! haha, thnx.!
    9. Yeah, thats problee the most comman serious side affect on tane, is the healing process slowing down. I cut my foot with something, I dont even remember, it didnt hurt at all. it tooks like 3 weeks to heal, and left a scar . but meh whatever, my acne also takes forever to heal as well, but im not breaking out as much so thats awesome!
    10. Ah thnx. I always though I wasnt taking it with the right food, but I guess I am. I heard milk is good to take with it as well. I'm going to start taking it with that as well.
    11. Go for it, its not as bad as you think, i was scared shitless as well to take it, the first week taking it, i was scared outta my mind thinking it was gunna mess me up, but im now on month 3, and im doing fine! and not getting as many breakouts!
    12. Well, im getting kind of scared. I dont really take my pill with big fatty food, like.. what kind of food is fatty and good to take your pill with? I take my pills at 5:30PM. Usually with supper, but I just make w/e I want for supper, sometimes its like.. pizza pockets, grilled cheese, and stuff like that. Is that okay to take with the pills? thnx!
    13. congrats man! I love hearing accutane success stories, it makes me so confident! I'n on month 3, and im noticing not as many breakouts, all though i have many red marks, i still have a while to go though!
    14. Well im a little bit into month 3 on tane, my face isnt VERY dry, but it is dry. When I dont moisturize, I notice my zitz go away faster, from the dryness making my zits real dry and they peel off. but my face looks really white/peely if I dont moisturize. Is it neccesary to moisturize? thnx.
    ×